... gone through increased panic attacks, anxiety, and burning sensations. Right now I have increased tremors in my body and brain. Sometimes it wakes me up and prevents sleep. I have had essential tremor for years due to anxiety but not like this. Thoughts?
Hello warmark. I say the following because you are in your third week of taking Zoloft. Let your doctor know what is going on. The burning sensation worries me. (my own opinion that it not a common or normal side effect to taking the drug) That the anxiety levels are high is common and considered normal when beginning Zoloft. A adjustment might be in order to help ease the side effects, that also often helps to cure the problem(s). Regards, pledge
Although pledge is the house guru on things of the psych meds on this site, Zoloft is a SSRI, an anti-depressant. It has other properties than depression issues. And there are a lot of SSRI's to try. I am a believer of taking a med specifically for the problem.
I vote for a long acting benzodiazapine, Klonopin. I had panic attacks and severe generalized anxiety disorder, that I couldn't leave the house.
Once I started Klonopin, a world I could live in appeared. So, talk to your doc and see what he says and go from there.
Warmark: May I suggest Clonazepam for your anxiety? I have Generalized Anxiety Disorder. I've been taking it for at least 20 years. I take .5 mg. tablets at 9 s.m., 9 p.m. & Midnight (when I turn out the lights and go to sleep). It's also a sleep aid for me. My husband is also on it. He is "Mr. Nerves." He takes five .5 mg. tablets throughout the day and evening. Works for him too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Face burning& head tingling on camber sertraline, is this the generic, will it go away, is it common
Posted 26 Sep 2011 • 1 answer
Posted 13 Nov 2013 • 4 answers
Posted 26 Jan 2015 • 3 answers
Posted 24 Oct 2015 • 1 answer
Posted 6 Nov 2016 • 4 answers